# SDR JR2R03102016374

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,884 hours, 42,426 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 5922658513
- Condition: Cracked
- Location: Zone 100
- Part time: 65,884 hours, 42,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AUX FUEL TANK CRACKED AT UPPER SKIN STIFFENER, NR 1 STRINGER, AFT END.  REPAIR WAS ACCOMPLISHED IAW SRM 53-05 FIGURE 46 UNDER WO 1012616-1600 0091 & WO 00283925 M301 NR 374.
